MathSciNet Relay Station
MathSciNet bibliographic data
MR616368 65D05 (39A05)
Ash, J. Marshall; Jones, Roger L. Optimal numerical differentiation using three function evaluations. Math. Comp. 37 (1981), no. 155, 159–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement